Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 37, NWS Little Rock, AR

October 13, 2014Lonoke County, Prairie County, Arkansas

NWS Little Rock, AR issued this tornado warning at Oct 13, 2014, 9:30 AM CDT for Lonoke County, Prairie County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 9:30 AM CDT (14:30 UTC)
Expired
Oct 13, 2014, 10:00 AM CDT
In force
30 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Lonoke County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 7:08 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 2.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WFUS54 KLZK 131430
TORLZK
ARC085-117-131500-
/O.NEW.KLZK.TO.W.0037.141013T1430Z-141013T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  LONOKE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1000 AM CDT

* AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES WEST OF ENGLAND...OR 17 MILES SOUTH OF
  LONOKE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT
  50 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SISEMORE...           PRAIRIE CENTER...     PARKERS CORNER...
  MCCREANOR...          KEO...                ENGLAND...
  CARLISLE...           SLOVAK...             SEATON...
  SCREETON...           PETTUS...             CULLER...
  COY...                BLAKEMORE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3464 9151 3449 9200 3449 9203 3459 9203
      3491 9179
TIME...MOT...LOC 1430Z 223DEG 42KT 3458 9198

$$

57
2 follow-up statements
245 
WWUS54 KLZK 131442
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 AM CDT MON OCT 13 2014

ARC085-117-131500-
/O.CON.KLZK.TO.W.0037.000000T0000Z-141013T1500Z/
LONOKE AR-PRAIRIE AR-
942 AM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PRAIRIE AND
EASTERN LONOKE COUNTIES UNTIL 1000 AM CDT...

AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 8 MILES SOUTH OF SISEMORE...OR 8 MILES
SOUTH OF LONOKE...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SISEMORE...           PRAIRIE CENTER...     PARKERS CORNER...
  MCCREANOR...          CARLISLE...           SLOVAK...
  SEATON...             SCREETON...           PETTUS...
  CULLER...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3458 9188 3464 9192 3469 9195 3491 9179
      3464 9151
TIME...MOT...LOC 1443Z 223DEG 42KT 3469 9185

$$

57
332 
WWUS54 KLZK 131452
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
952 AM CDT MON OCT 13 2014

ARC085-117-131501-
/O.EXP.KLZK.TO.W.0037.000000T0000Z-141013T1500Z/
LONOKE AR-PRAIRIE AR-
952 AM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR CENTRAL PRAIRIE AND EASTERN LONOKE
COUNTIES WILL EXPIRE AT 1000 AM CDT...

THE STORM IS NO LONGER SHOWING ROTATION. THEREFORE...THE WARNING 
WILL BE ALLOWED TO EXPIRE. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3458 9188 3464 9192 3469 9195 3491 9179
      3464 9151
TIME...MOT...LOC 1451Z 223DEG 42KT 3476 9177

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:57 AM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Oct 13, 2:57 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 AM CDT MON OCT 13 2014

.SHORT TERM...TODAY THROUGH THURSDAY
SURFACE ANALYSIS THIS MORNING IS PRETTY MESSY...WITH SEVERAL LOW
PRESSURE CENTERS OVER TEXAS/OKLAHOMA NEAR AN APPROACHING FRONTAL
BOUNDARY...AND SMALLER MESOSCALE BOUNDARIES FROM NORTH TEXAS WELL
INTO ARKANSAS. IN THE UPPER LEVELS...THERE IS PLENTY OF DIFFLUENCE
IN THE SOUTHERN PLAINS AND MID SOUTH...WITH THE NOSE OF THE 50
KNOT JET APPROACHING AT 500 MB. ALL THESE INGREDIENTS COMBINED
WILL MAKE FOR SOME ACTIVE WEATHER THE NEXT 24 HOURS.

A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG AND
AHEAD OF THE APPROACHING FRONTAL BOUNDARY...WITH SCATTERED
INDIVIDUAL CELLS DEVELOPING OUT AHEAD OF THIS IN NORTHERN AND
SOUTHERN ARKANSAS...AS WELL AS NORTH TEXAS. THE SHOWERS AND STORMS
WILL MOVE THROUGH THE REGION TODAY AS THE COLD FRONT PUSHES EAST.

SOME STORMS WILL BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY
THREAT. DECENT LOW LEVEL LAPSE RATES WILL SUPPORT A HAIL THREAT AS
WELL. AND...WITH A STRENGTHENING LOW LEVEL JET...AND WINDS BACKING
TO THE SOUTHEAST...THERE WILL BE A RISK OF TORNADOES...ESPECIALLY
WITH CELLS OUT AHEAD OF THE MAIN AREA.

WITH HIGH PRECIPITABLE WATER...THE STORMS WILL BE EFFICIENT
RAINFALL PRODUCERS...AND IT WILL NOT BE UNREASONABLE TO EXPECT A
QUICK ONE TO THREE INCHES IN PORTIONS OF THE AREA. FOR THIS REASON...
AND THE FACT THAT MUCH OF NORTHWEST...AS WELL AS SOUTH CENTRAL AND
SOUTHEAST ARKANSAS HAVE RECEIVED SEVERAL INCHES OF RAIN IN THE
LAST FEW DAYS...HAVE EXTENDED THE FLASH FLOOD WATCH TO THE
REMAINDER OF THE AREA. ALSO...HAVE ADJUSTED THE EXPIRATION TIME TO
00Z TO ACCOUNT FOR THE THREAT CONTINUING IN THE LATE AFTERNOON AND
EARLY EVENING ACROSS THE EAST.

WINDS WILL BE AN ISSUE TODAY...WITH A STRONG GRADIENT SURROUNDING
THE LOW PRESSURE SYSTEM AND ATTENDANT FRONT. WINDS OF 15 TO 25
MPH WILL BE COMMON IN THE HIGHER ELEVATIONS...AND AREAS WEST OF
THE I-30/US 67 CORRIDORS. OVER THE PRAIRIES OF EASTERN ARKANSAS...
WINDS WILL BE A BIT STRONGER...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH...
AND HIGHER GUSTS. OVER THIS AREA...WILL KEEP THE WIND ADVISORY...
WITH THE LAKE WIND ADVISORY REMAINING OVER THE NORTHWEST TWO-
THIRDS.

THE ACTUAL FRONT ITSELF WILL LIKELY MOVE INTO EASTERN ARKANSAS BY
THIS EVENING...CLEARING THE AREA LATE. HOWEVER...WITH A CLOSED
UPPER LEVEL LOW MOVING ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI
BEHIND THE SYSTEM...THERE WILL BE DECENT WRAPAROUND MOISTURE
MOVING IN. CONSEQUENTLY...CONTINUED RAIN CHANCES INTO TUESDAY TO ACCOUNT
FOR THIS.

UPPER RIDGING WILL TRY TO  BUILD BACK INTO THE REGION BY LATE
WEDNESDAY. HOWEVER...THIS WILL CONTRACT ENOUGH TO BRING A WEAK
FRONT TOWARD THE REGION...WHICH WILL AFFECT THE AREA JUST BEYOND
THE END OF THE SHORT TERM.
&&

.LONG TERM...THURSDAY NIGHT THROUGH SUNDAY
WEAK FRONT WILL MOVE THROUGH THE REGION FRIDAY. MOISTURE WILL REMAIN
LIMITED...WITH ONLY AN INCREASE IN CLOUDS AND A WIND SHIFT NOTED.
TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS GENERALLY IN THE 70S.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     73  54  61  49 / 100  50  30  10
CAMDEN AR         78  54  71  51 / 100  30  20  10
HARRISON AR       73  50  59  47 / 100  40  40  10
HOT SPRINGS AR    75  54  68  49 / 100  30  20  10
LITTLE ROCK   AR  78  55  66  50 / 100  30  30  10
MONTICELLO AR     77  54  69  51 / 100  40  20  10
MOUNT IDA AR      72  52  68  45 / 100  30  20  10
MOUNTAIN HOME AR  73  52  60  48 / 100  50  40  10
NEWPORT AR        74  55  62  50 / 100  50  30  10
PINE BLUFF AR     79  54  68  50 / 100  40  20  10
RUSSELLVILLE AR   71  54  64  49 / 100  40  30  10
SEARCY AR         71  54  64  49 / 100  40  30  10
STUTTGART AR      77  54  66  52 / 100  40  30  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-
GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION-
MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-YELL.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WHITE-
WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON OCT 13 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE INTO THE STATE TODAY. AHEAD OF THIS
FRONT...SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE.
DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS LINE OF
THUNDERSTORMS AS IT MOVES THROUGH THE STATE.

IF ANY STORMS DEVELOP OUT AHEAD OF THE MAIN LINE...THERE IS A RISK
FOR TORNADOES TODAY. THE MAIN AREA OF CONCERN WILL BE IN AREAS EAST
OF LITTLE ROCK.

ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...VERY HEAVY RAIN WILL
BE POSSIBLE. THIS HEAVY RAINFALL WILL FALL IN AREAS THAT RECEIVED
HEAVY RAINFALL LATE LAST WEEK...AND ANY ADDITIONAL RAINFALL COULD
PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL BE POSSIBLE DURING THE DAY TUESDAY...AS COOLER AIR
MOVES INTO THE STATE. NORTHWEST WINDS OF 15 TO 20 MPH WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Oct 13, 8:35 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 AM CDT MON OCT 13 2014

ARZ032-033-043>045-131420-
FAULKNER AR-LONOKE AR-PULASKI AR-SALINE AR-WHITE AR-
835 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN WHITE...
EASTERN SALINE...EASTERN PULASKI...NORTHWESTERN LONOKE AND SOUTHERN
FAULKNER COUNTIES UNTIL 915 AM CDT...

AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES EAST OF LAKE
CONWAY TO NEAR MARCHE TO 2 MILES NORTHWEST OF OTTER CREEK...AND
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LITTLE ROCK AFB...    JACKSONVILLE...
  DOWNTOWN LITTLE ROCK...                     VILONIA...
  TOLTEC MOUNDS STATE PARK...                 SYLVAN HILLS...
  SWEET HOME...         SCOTT...              PROTHRO JUNCTION...
  OTTER CREEK...        OLMSTEAD...           MORGAN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 125 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 164.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 5.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3515 9212 3499 9206 3465 9206 3462 9251
      3480 9243 3502 9243
TIME...MOT...LOC 1335Z 221DEG 35KT 3500 9235 3488 9235
          3470 9244

65
Local storm report, Oct 13, 8:38 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
838 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     10 S JASPER             35.86N 93.19W
10/13/2014                   NEWTON             AR   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE AREA...INCLUDING ONE TREE THAT
            FELL ON A HOUSE.

&&

226
Special weather statement, Oct 13, 8:52 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
852 AM CDT MON OCT 13 2014

ARZ024-032-033-131435-
CLEBURNE AR-FAULKNER AR-WHITE AR-
852 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...EASTERN FAULKNER
AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 930 AM CDT...

AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF VILONIA...OR 11 MILES EAST
OF CONWAY...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VILONIA...            ROSE BUD...           QUITMAN...
  MT VERNON...          GRAVEL HILL...        ENOLA...
  SIDON...              ROMANCE...            PEARSON...
  JOY...                HOPEWELL...           HOLLAND...
  ENDERS...             BARNEY...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3549 9221 3535 9185 3503 9225 3512 9234
TIME...MOT...LOC 1352Z 208DEG 45KT 3515 9224

65
Local storm report, Oct 13, 9:03 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     1 NNW DEGRAY LAKE SP    34.27N 93.16W
10/13/2014                   HOT SPRING         AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF
            HIGHWAY 128 AND HIGHWAY 7.

&&

226
Special weather statement, Oct 13, 9:17 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 AM CDT MON OCT 13 2014

ARZ062-063-067-068-131500-
BRADLEY AR-CALHOUN AR-CLEVELAND AR-DALLAS AR-
917 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN DALLAS...
SOUTHERN CLEVELAND...NORTHEASTERN CALHOUN AND NORTHWESTERN BRADLEY
COUNTIES UNTIL 1000 AM CDT...

AT 914 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST
AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HAMPTON...            WEEKS...              TRI COUNTY LAKE...
  TIPTON...             HAMPTON MUNI ARPT...  ELLISVILLE...
  TINSMAN...            ORLANDO...            NEW EDINBURG...
  MARKS MILLS STATE PARK...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3385 9236 3371 9210 3351 9245 3356 9249
TIME...MOT...LOC 1417Z 215DEG 50KT 3363 9238

65
Local storm report, Oct 13, 9:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     TSTM WND DMG     JESSIEVILLE             34.70N 93.07W
10/13/2014                   GARLAND            AR   CO-OP OBSERVER

            LARGE LIMBS WERE BLOWN DOWN.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:39 AM CDTSpecial Weather StatementLZKLogan, Polk, Scott46 min
Oct 13, 5:10 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell35 min
Oct 13, 5:30 AM CDTSpecial Weather StatementLZKJohnson, Logan, Scott30 min
Oct 13, 5:40 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Oct 13, 5:47 AM CDTSpecial Weather StatementLZKBoone, Newton43 min
Oct 13, 6:08 AM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike, Polk52 min
Oct 13, 6:21 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Pope, Saline, Scott and 1 more39 min
Oct 13, 6:29 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Newton, Pope, Searcy46 min
Oct 13, 6:56 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more34 min
Oct 13, 7:02 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Perry, Pope and 2 more43 min
Oct 13, 7:21 AM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 1 more39 min
Oct 13, 7:29 AM CDTSpecial Weather StatementLZKGrant, Hot Spring, Saline46 min
Oct 13, 7:44 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren46 min
Oct 13, 7:50 AM CDTTornado WarningLZKOuachita8 min
Oct 13, 7:53 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita37 min
Oct 13, 8:27 AM CDTSpecial Weather StatementLZKCleburne, Faulkner43 min
Oct 13, 8:35 AM CDTSpecial Weather StatementLZKPulaski45 min
Oct 13, 8:37 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson38 min
Oct 13, 8:46 AM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson29 min
Oct 13, 8:52 AM CDTSpecial Weather StatementLZKFaulkner43 min
Oct 13, 9:17 AM CDTSpecial Weather StatementLZKCalhoun43 min
Oct 13, 9:42 AM CDTSpecial Weather StatementLZKCleveland43 min
Oct 13, 9:46 AM CDTSpecial Weather StatementLZKWhite29 min
Oct 13, 9:52 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff53 min
Oct 13, 10:40 AM CDTSpecial Weather StatementLZKJackson45 min
Oct 13, 10:54 AM CDTTornado WarningLZKArkansas, Desha21 min
Oct 13, 11:13 AM CDTTornado WarningLZKArkansas27 min
Oct 13, 11:14 AM CDTTornado WarningLZKArkansas, Desha26 min
Oct 13, 11:14 AM CDTTornado WarningLZKDesha27 min
Oct 13, 11:54 AM CDTTornado WarningLZKDesha22 min
Oct 13, 2:29 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more29 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.